Tired of anxiety

HI everyone

I'm 36 and I've suffered with anxiety for half of my life. I used to be on Pavilion then i was changed to fluoxetine (prozac) because i was pregnant. I couldn't have the baby. But i am still on prozac. I started taking it a year ago and i got a health scare where i thought something was wrong with my heart. So my anxiety sky rocketed and the dr raised my med from 40 -60 But all is fine with my heart. But i started the 60 mg almost 4 weeks ago. Not sure if these are side effects but i was getting the edgy jittery feeling sick called down but i also notice 8-10 daY's before my menstrual comes i feel weak and lightheaded and when I'm sleeping I'll wake up but my eyes are still closed and i get this weird feeling around my heart like it's sinking or beating fast (but it's not beating fast) and i wake up and when i go back to sleep it happens again. And i kind of wake up but it feels like I'm spinning. I know it's confusing but has anyone had this feeling? (Menstrual question for the women lol).

Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

8 Replies

oldestnewest
  • From a biological standpoint when a persons hormone levels change (male or female) so does the brains chemistry which in turn effects any medications as well as anxieties. I had one female friend who a week before her anx would go crazy

  • Thank you 73 Cuda. That's good to know. It's never happened before until the Dr upped the dose. At first the Dr doubled it to 80. I was getting really bad side effects. But I went tI the head Dr of the office and he lowered it. I feel great until 8-10 days before my period. Thank you again for responding

  • My anxiety is always worse before my period. I feel the same weak lightheaded and shaky it lasts until my period is finished.

  • Aazz. The same thing happens to me. But I feel it's gotten worse but not sure if it's from the upped dose of fluoxetine. I'm in to the mess for almost 4 weeks. Today I feel a little better but still lightheaded and a little weak. I started yesterday a women's multi-vitamiin and hope maybe that helps.

  • I know how you feel. Sometimes a week before my menstrual cycle I get terrible and strange symptoms. Each month something different. Last month my heart also kept fluttering or beating unusual which also scared me and had heart palpitations. I get weak and feel like I could sleep 24 hours a day and it still wouldn't be enough. I always think something is wrong with my heart... sometimes I get pains and aches in my body that are just not explainable. Zings, bubbles, sharp pains, pins/needles. I wake up in a dead sleep thinking my heart is also beating wrong. When I check my pulse, it's fine... I'm not on any meds other then Lorazapam though, so I'm sure it's just anxiety itself

  • AnxiousMAMA. I get the heart palpitations too. I have pics which are extra heart beat but right before my period they become worse. And it feels like my heart is gonna palpitate right out of my chest. Today I took another vitamin. I felt jittery but but not as bad. But then I felt like I couldn't sit down and I needed to move. Not looking forward to tonight's sleep though 😞

  • Sleeping sometimes is very uneasy for me. I feel terrified some nights. And other nights I can't wait to fall asleep. Yes the palpitations are incredible. So strong feels like it's gonna explode out of my chest. Always makes me so uneasy. And yet my period ended 9 days ago I have not had any palpitations in about a week. When I keep track ofor my symptoms I find they usually come and go with my cycle. Just avoid caffeine when your having palpitations bc it will make it worse.

  • Yes. I've stopped drinking coffee months ago. But I'm noticing that the multivitamin is helping a little. I don't feel as drained and tired as I was and my period didn't get here yet. Usually in dragging myself. Hope you feel better

You may also like...